Commentarii Mathematici Helvetici

, Volume 58, Issue 1, pp 96–110

Linking pairings on singular spaces

Authors

  • Mark Goresky
    • Department of MathematicsNortheastern University
    • IBM San Jose Research Lab.
  • Paul Siegel
    • Department of MathematicsNortheastern University
    • IBM San Jose Research Lab.
Article

DOI: 10.1007/BF02564627

Cite this article as:
Goresky, M. & Siegel, P. Commentarii Mathematici Helvetici (1983) 58: 96. doi:10.1007/BF02564627
  • 13 Views

Copyright information

© Birkhäuser Verlag 1983